| Catalog Number |
L5C4531 |
| Medical Device Problem Codes |
Device Alarm System (1012); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a homechoice device experienced a system error 2240 (air in line/set) alarm.The patient was connected at the time of the alarm.This occurred during fill of peritoneal dialysis therapy.During troubleshooting, it was reported that there was a leak from an unspecified location that led to this alarm.The patient saw fluid on the table where the cycler was located.Renal therapy services (rts) advised the patient to remove the supplies.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.